Inequalities for mixed projection bodies

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)901-916
JournalTransactions of the American Mathematical Society
Volume339
Issue number2
StatePublished - Oct 1993

Cite this

Inequalities for mixed projection bodies. / Lutwak, E.

In: Transactions of the American Mathematical Society, Vol. 339, No. 2, 10.1993, p. 901-916.

Research output: Contribution to journalArticle

@article{662c872366f34b0a909089b9f25a87bb,
title = "Inequalities for mixed projection bodies",
author = "E Lutwak",
year = "1993",
month = "10",
language = "English",
volume = "339",
pages = "901--916",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Inequalities for mixed projection bodies

AU - Lutwak, E

PY - 1993/10

Y1 - 1993/10

M3 - Article

VL - 339

SP - 901

EP - 916

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 2

ER -